# SDR CA140526007

- Difficulty date: May 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 28,924 hours
- Engine: Pwa PT6A67D
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 10936102247
- Condition: Burned
- Location: Dc System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THAT THE GENERATORS WERE NOT SHARING LOADS DURING RUN UP PROCEDURES.  RT GENERATOR WAS AT 5 PERCENT, LT GENERATOR WAS AT 25 PERCENT.  ACFT WAS EVALUATED BY MAINTENANCE AND IT WAS FOUND THAT THE RING TERMINALS WERE BURNED AND CORRODED.  MAINTENANCE REPLACED THE RT FIREWALL FEED THROUGH HARNESS, PN 109-361022-47 IAW AMM 24-30-02.  GROUND RUNS WERE CARRIED OUT, SYS TESTED SERVICEABLE AND THE ACFT WAS RETURNED TO SERVICE.
